# SDR SWAA2016081154748

- Difficulty date: June 28, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Part number: P8020003101
- Condition: Missing
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY AREA EMERGENCY FLASHLIGHT SHIELD MISSING.    INSTALLED SHIELD IAW CMM.
